An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Is this benzo withdrawal, meth withdrawal, or a combo of various factors?

Discussion in 'Withdrawal Symptoms' started by Mritchieinjan37, Nov 2, 2018.

  1. First off I will mention my meds list. Topamax, Lisinopril, Gabapentin 800 and 300 mg in 1200 to 3000 mg doses daily in two doses daily. Strattera 40 mg once daily for focusing issues. Seroquel 200 mg per night for schizoaffective disorder. Lyrica 150 mg which I ran out of but luckily was able to get 30 100 mg capsules. Singulair, albuterol inhalers and symbicort inhalers due to copd and asthma related to a 1 to 2 pack a day smoking habit I cannot bring myself to quit. I also take 30 hydrocodone per month, but I havn't had that in a while.Now about my 4 day meth bing. I had about 144 hits of of meth over the period at the very least, 14 Mucinex dm max 60 mg tabs in a few hour period, and 30 diphendramine all the while on meth the whole time. I also snorted a burning fishy odored mushy powder with a slight acidic taste that was moderately euphoric . Bath saltsmaybe, or flakka?? This caused me me to go to the er for excruciating leg pain and I ended up on oxygen and was nearly hooked up to a respirator. Unfortunately because of my severe addiction issues went throughall 30 Lyrica in a 24 hour period as wellall the while I had blown through 20 of my sixty klonopin thanks to the rest being taken by an addicted loved one. Thankfully upon returning home after a spontaneous four day meth binge I was able to receive six more. Except perhaps not such a wise choice as it seems I fit the profile for klonopin withdrawal. Seems not to be responding to neurontin however so I dunno what to make of it. Last night kept feeling as if claws were at my brain and I have had this constant sense of electricity and pressure there since. Brain infection? Serotonin syndrome. To top it all off I have an excruciatingly painful male genital yeast infection in which case I took two of my dads percocet , with his permission. Also took ibuprofen 800 and tried a phenylethalamine supplement in two large doses which actually seemed to help for a while. Later on however I had nausea and vomiting which is rare for me. As you can see im in desperate need of help. Med conditions include copd stage 1, asthma, obstructive sleep apnea, moderate obesity, 320 lbs. Chronic sinus problems. Psych conditions include aspergers, schizoaffective disorder, adhd, anxiety panic disorder.
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Mritchieinjan37 hello and welcome. glad you're here. i can see you are in need of some help.... we can certainly offer you encouragement here...but i do think it might be in your best interest to see an addiction specialist and physician regularly to work with these issues....

    i'm sorry you're struggling with so much. and i do hope you can find the perfect people to help you. create a support network for yourself and start working toward recovery on all levels.

    please let us know how we can best be here for you.
    True concern likes this.
  3. True concern

    True concern Community Champion

    @Mritchieinjan37 I do believe you are going to need a professional inpatient rehabilitation and detox.The substances by themselves are very strong and could take your life by themselves however you have a group of substances which all can take youth life and you combine them,I am not judging or mocking you in anyway, I am a recovering addict who struggled with many substances at the same time myself. There is hope ,you can beat this but a safe detox is absolutely necessary and that has to be done first,then counseling and or therapy. I am still figuring out how this all work's myself but I know it does work if you work it,changing my way of living was-is the hardest thing I have ever done and at the same time the most rewarding. I pray you find your way my friend and reach out as much as you want and we will do our best to help in any way we can.Stay Strong my friend and God Bless
  4. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Mritchieinjan37... I think you need to find an addiction specialist and consult them ASAP. If you're in the U.S., you can search for an addiction specialist in your area at the American Board of Addiction Medicine's website. Here's the link to their "Find a Doctor" page:

    https://www.abam.net/find-a-doctor/

    An addiction specialist can assess your unique situation and recommend the best next steps for you. An addiction specialist is educated in all aspects of addiction, so they know way more about it than "regular" doctors do. I really think that's your best bet.

    We are here for you, to offer help, support, and a listening ear. Unfortunately, though, we are not medical doctors. So we can't offer you medical advice; especially when you are taking so many medications. You definitely need to enlist the help of medical professionals.

    I'm sending you a ton of positive energy, hope, and encouragement. I hope you can find someone to help you with your issues.
    True concern likes this.